Tangential boundary stabilization of Navier-Stokes equations /

Saved in:
Bibliographic Details
Author / Creator:Barbu, Viorel.
Imprint:Providence, R.I. : American Mathematical Society, c2006.
Description:ix, 128 p. ; 26 cm.
Series:Memoirs of the American Mathematical Society, 0065-9266 ; no. 852
Subject:Navier-Stokes equations.
Boundary layer.
Mathematical optimization.
Riccati equation.
Boundary layer.
Mathematical optimization.
Navier-Stokes equations.
Riccati equation.
Format: Print Book
URL for this record:http://pi.lib.uchicago.edu/1001/cat/bib/6448044
Hidden Bibliographic Details
Other authors / contributors:Lasiecka, I. (Irena), 1948-
Triggiani, R. (Roberto), 1942-
ISBN:0821838741 (alk. paper)
9780821838747 (alk. paper)
Notes:"Volume 181, number 852 (first of 5 numbers)."
Includes bibliographical references.